# SDR DLM11000779

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 32,557 hours, 4,189 cycles
- Engine: Pwa PW4460
- Engine time: 29,050 hours, 3,714 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Part serial: 723954
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 29,050 hours, 3,714 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ENG NR 2 FADEC FAILED.  TWO LEVEL 2 ALERTS: ENG 2 RPM LOW AND SELECT FADEC ALT NR 2 ENG EGT APPEARED HIGH AT 560 DEG.  (DIDN''T EXCEED RED-LINE) AND SHUT DOWN ENGINE.  COMPLETED FADEC CHECK LIST AND FAULT CLEARED.  RESTARTED, ENG NO PROBLEMS.
